video

sound

Persian Version

View:

27,159

Download:

0

Cites:

Information Journal Paper

Title

NEIGHBORHOODS OF A CERTAIN CLASS OF ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS

Author(s)

CATAS A.

Pages

  111-121

Abstract

 A certain subclass of ANALYTIC FUNCTIONs in the open unit disc with negative coefficients is introduced. The new class is defined by means of MULTIPLIER TRANSFORMATIONs. By making use of the familiar concept of neighborhoods of ANALYTIC FUNCTION, the author proves coefficient inequalities, distortion theorems and associated inclusion relations for the (n, d)-neighborhoods of functions belonging to the new class, which satisfy a certain nonhomogeneous Cauchy- Euler differential equation.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops

    Cite






    File Not Exists.